# SDR SCNA20201026184

- Difficulty date: October 13, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Interior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR OUTER SURFACE COMPOSITE DAMAGED 17-20", BELOW SERVICE INTERPHONE OPENING 5-7" BEHIND FORWARD EDGE.  REPAIRED DAMAGE 17"-20" BELOW SERVICE INTERPHONE OPENING, 5"-7" FROM FWD EDGE OF PANEL 193AR, PER SRM 51-70-05-2R-2.
